Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 65, NWS Norman, OK

May 23, 2015Lincoln County, Pottawatomie County, Oklahoma

NWS Norman, OK issued this flash flood warning at May 23, 2015, 8:35 PM CDT for Lincoln County, Pottawatomie County, Oklahoma. It was in force for 6 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2015, 8:35 PM CDT (01:35 UTC)
Expired
May 24, 2015, 2:30 AM CDT
In force
6 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Lincoln County, OK, Pottawatomie County, OK

The radar

The Norman radar (KTLX), 46 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 8:38 PM CDTFLASH FLOODShawnee, OKWATER UP TO 2 FEET DEEP AND SEVERAL STALLED CARS ALONG SEVERAL ROADS IN SHAWNEE.
May 23, 9:22 PM CDTFLASH FLOODShawnee, OK2 FEET OF WATER. WATER RESCUES.
May 23, 9:33 PM CDTFLASH FLOODShawnee, OKNUMEROUS WATER RESCUES WITH A FEW CARS UNDER WATER.
May 23, 9:46 PM CDTFLASH FLOODBrooksville, OKFLOOD WATER IS RISING IN HOMES.
May 23, 9:54 PM CDTFLASH FLOOD1 S Tecumseh, OKWIDESPREAD FLOODING. MULTIPLE CARS ARE BEING SWEPT AWAY. RESCUES ARE ONGOING.
May 23, 10:02 PM CDTFLASH FLOOD1 N Shawnee, OKWATER IS 3 FT DEEP ON MACARTHUR STREET.
May 23, 11:55 PM CDTFLASH FLOODShawnee, OKWIDESPREAD FLOODING. NUMEROUS CARS SUBMERGED IN WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.6 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1041 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 309 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1041 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
309 m²/s²
0-3 km storm-relative helicity
342 m²/s²
Significant tornado parameter
2.0
Supercell composite
24.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

347 
WGUS54 KOUN 240135
FFWOUN
OKC081-125-240730-
/O.NEW.KOUN.FF.W.0065.150524T0135Z-150524T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
835 PM CDT SAT MAY 23 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
  POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 230 AM CDT
    
* AT 834 PM CDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS   
  PRODUCING HEAVY RAIN FROM PRAGUE...TO SHAWNEE...TO PINK. ONE TO   
  TWO INCHES OF RAIN HAVE ALREADY FALLEN.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SHAWNEE...TECUMSEH...MCLOUD...PRAGUE...PINK...MEEKER...MAUD...
  EARLSBORO...JOHNSON...SPARKS...BROOKSVILLE...MACOMB...DALE...BETHEL
  ACRES...CENTERVIEW...AYDELOTTE AND HARJO.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD 
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3539 9665 3542 9670 3541 9672 3543 9672
      3541 9674 3541 9677 3514 9678 3514 9714
      3548 9714 3570 9662 3540 9662

$$

MAHALE
2 follow-up statements
709 
WGUS74 KOUN 240149
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
849 PM CDT SAT MAY 23 2015

OKC081-125-240730-
/O.CON.KOUN.FF.W.0065.000000T0000Z-150524T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN OK-POTTAWATOMIE OK-
849 PM CDT SAT MAY 23 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
SOUTHERN LINCOLN AND POTTAWATOMIE COUNTIES...

AT 844 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY 
FALLEN NEAR SHAWNEE. THERE HAVE BEEN REPORTS OF UP TO TWO FEET OF 
WATER AND SEVERAL STALLED CARS IN SHAWNEE. DANGEROUS FLOODING IS 
OCCURRING ACROSS IN AND NEAR SHAWNEE!

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SHAWNEE...TECUMSEH...MCLOUD...PRAGUE...PINK...MEEKER...EARLSBORO...
JOHNSON...SPARKS...BROOKSVILLE...MACOMB...DALE...BETHEL ACRES...
CENTERVIEW...AYDELOTTE AND HARJO.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3539 9665 3542 9670 3541 9672 3543 9672
      3541 9674 3541 9677 3514 9678 3514 9714
      3548 9714 3570 9662 3540 9662

$$

MAHALE
317 
WGUS74 KOUN 240317
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1017 PM CDT SAT MAY 23 2015

OKC081-125-240730-
/O.CON.KOUN.FF.W.0065.000000T0000Z-150524T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN OK-POTTAWATOMIE OK-
1017 PM CDT SAT MAY 23 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
SOUTHERN LINCOLN AND POTTAWATOMIE COUNTIES...

AT 1014 PM CDT...LOCAL LAW ENFORCEMENT REPORTED DANGEROUS FLASH 
FLOODING IN TECUMSEH... WITH SEVERAL WATER RESCUES UNDER WAY. UP TO 
THREE INCHES OF RAIN HAVE ALREADY FALLEN. THIS IS A DANGEROUS AND 
LIFE THREATENING SITUATION... DO NOT DRIVE THROUGH FLOODED ROADS... 
MOVE TO HIGHER GROUND IMMEDIATELY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SHAWNEE...TECUMSEH...MCLOUD...PRAGUE...PINK...MEEKER...EARLSBORO...
JOHNSON...SPARKS...BROOKSVILLE...MACOMB...DALE...BETHEL ACRES...
CENTERVIEW...AYDELOTTE AND HARJO.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3539 9665 3542 9670 3541 9672 3543 9672
      3541 9674 3541 9677 3514 9678 3514 9714
      3548 9714 3570 9662 3540 9662

$$

KURTZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 23, 6:28 PM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, May 23, 6:28 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
628 PM CDT SAT MAY 23 2015

.AVIATION...24/00Z TAF ISSUANCE...
ACTIVE AVIATION PERIOD FOR THIS EVENING... OVERNIGHT AND THROUGH
SUNDAY. A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
CENTRAL OKLAHOMA THROUGH THE FIRST HALF OF THE TAF PERIOD... WITH
IFR CONDITIONS PERSISTING FOR MOST OF THE NIGHT INTO SUNDAY. RAIN
WILL GRADUALLY END FROM WEST TO EAST THROUGH SUNDAY MORNING... BUT
CHANCES REMAIN HIGH THROUGH THE END OF THE PERIOD.

JTK

&&

.PREV DISCUSSION... /ISSUED 236 PM CDT SAT MAY 23 2015/

DISCUSSION...
DANGEROUS SITUATION SETTING UP ACROSS PARTS OF OKLAHOMA AND NORTH
TEXAS AS ROUNDS OF VERY HEAVY RAINFALL ARE EXPECTED TO CONTINUE
TONIGHT/SUNDAY. MANY RIVERS ARE IN FLOOD AND ADDITIONAL TORRENTIAL
RAINFALL AND RAINFALL RATES OF IN EXCESS OF 2 INCHES AN HOUR WILL
CONTINUE TO EXACERBATE THE SITUATION. PLEASE BE CAREFUL. WILL CONT
WITH FLASH FLOOD WATCH THROUGH 12Z MONDAY.

THERE IS ALSO A THREAT OF SEVERE WEATHER... MAINLY ACROSS
SOUTHERN OKLAHOMA AND NORTH TEXAS THIS AFTN AND EVENING. LOW AND
DEEP LAYER SHEAR... HOWEVER INSTABILITY REMAINS RATHER LIMITED
OUTSIDE OF FAR SOUTHERN SECTIONS OF THE AREA.

PATTERN REMAINS RATHER ACTIVE AS ANOTHER UPPER DISTURBANCE WILL
KEEP A CHANCE OF STORMS AND POSSIBLY SOME SEVERE STORMS IN THE
FORECAST INTO THE DAY ON MONDAY. RAIN CHANCES THEN DECREASE FOR A
COUPLE OF DAYS... HOWEVER THEY DO REMAIN. HIGHER RAIN CHANCES
RETURN BY LATE IN THE WEEK AS YET ANOTHER UPPER SHORTWAVE
APPROACHES BY THE END OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  63  73  62  80 / 100  90  20  30
HOBART OK         61  75  58  81 /  60  50  20  30
WICHITA FALLS TX  63  77  62  81 / 100  80  20  40
GAGE OK           58  76  56  82 /  40  30  20  20
PONCA CITY OK     63  74  61  81 / 100  80  30  20
DURANT OK         66  73  65  79 / 100 100  60  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR OKZ004>048-050>052.

TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ083>090.

&&
Hazardous weather outlook, May 23, 6:51 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
651 PM CDT SAT MAY 23 2015

OKZ004>048-050>052-TXZ083>090-250000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
651 PM CDT SAT MAY 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT...

.FLOODING...
WIDESPREAD FLOODING IS OCCURRING ACROSS MUCH OF WESTERN...
CENTRAL AND SOUTHERN OKLAHOMA AND NORTHERN TEXAS. THE FLOOD THREAT
WILL CONTINUE TO BE EXACERBATED WHERE EVER HEAVY RAIN OCCURS...
AND AREA RIVERS AND STREAMS WILL SEE RISES AND ADDITIONAL
FLOODING. THIS IS A LIFE THREATENING FLOOD SITUATION. DEADLY FLASH
FLOODING IS LIKELY... WHEN ENCOUNTERING FLOODED ROADS... TURN
AROUND DONT DROWN.

.THUNDERSTORMS...
THERE REMAINS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING.
THE SLIGHT RISK IS GENERALLY SOUTHEAST OF A LINE FROM SAYRE TO
WATONGA TO ENID TO PERRY... AND WEST OF A LINE FROM HOLDENVILLE TO
LAKE TEXOMA. THE SLIGHT RISK INCLUDES ALL OF WESTERN NORTH TEXAS.
A MARGINAL RISK COVERS MOST OF THE REST OF OKLAHOMA. THERE IS A
MEDIUM THREAT FOR TORNADOES... AS LOW STORM BASES... DECENT MOIST
AIR AND SHEAR WILL SUPPORT TORNADO DEVELOPMENT WITH THE STRONGEST
STORMS THROUGH THIS EVENING. HAIL UP TO HALF DOLLAR SIZE AND WIND
GUSTS UP TO 70 MPH ARE ALSO POSSIBLE.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
CENTRAL AND WESTERN OKLAHOMA...AND WESTERN NORTH TEXAS...SHOULD
STAY PREPARED FOR FLOODING AND/OR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.FLOODING...
HEAVY RAIN IS EXPECTED TO CONTINUE INTO SUNDAY...AND POSSIBLY
MONDAY. CONTINUED FLOODING IS LIKELY.

.THUNDERSTORMS...
THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ON SUNDAY AND
MONDAY. THUNDERSTORMS REMAIN IN THE FORECAST THROUGH AT LEAST
FRIDAY. SEVERE STORMS ARE UNLIKELY AFTER MONDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ

In the hours before

Local storm report, May 23, 8:02 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
802 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FLASH FLOOD      1 WSW NICHOLS HILLS     35.54N 97.57W
05/23/2015                   OKLAHOMA           OK   PUBLIC

            DAMAGE TO GAS STATION AWNING FROM WEIGHT OF WATER AT NW
            63RD STREET AND MAY AVE. RELAYED BY TWITTER FROM KOCO TV
            AND THE OKLAHOMAN.

&&

JTK
Local storm report, May 23, 8:05 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
805 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     FLASH FLOOD      N BLANCHARD             35.14N 97.66W
05/23/2015                   MCCLAIN            OK   TRAINED SPOTTER

            LOW WATER CROSSINGS FLOODED. FLOODING OUT OF DITCHES
            ALONG HIGHWAY 76.

&&

MDAY
Local storm report, May 23, 8:13 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
813 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     FLASH FLOOD      MINCO                   35.31N 97.94W
05/23/2015                   GRADY              OK   EMERGENCY MNGR

            SECONDARY ROADWAYS FLOODED. ON SW SAGER RD BETWEEN HW 81
            AND 37 SOUTH SIDE SHOULDER WASHED OUT.

&&

MDAY
Local storm report, May 23, 8:14 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
814 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     FLASH FLOOD      LUTHER                  35.66N 97.19W
05/23/2015                   OKLAHOMA           OK   FIRE DEPT/RESCUE

            NE 206TH 1/4 MILE EAST OF PEEBLY ROD...APPROX. 6 INCHES
            OF RUSHING WATER OVER ROADWAY.

&&

MDAY
Local storm report, May 23, 8:27 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
827 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     FLOOD            5 S BENJAMIN            33.51N 99.79W
05/23/2015                   KNOX               TX   TRAINED SPOTTER

            RUNNING WATER OVER ROADWAY ABOUT 4 INCHES DEEP.

&&

MDAY
Local storm report, May 23, 8:34 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
834 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLASH FLOOD      OKLAHOMA CITY           35.47N 97.51W
05/23/2015                   OKLAHOMA           OK   EMERGENCY MNGR

            LOTS OF HIGH WATER AND STREET FLOODING CALLS. OCFD HAS
            HANDLED 48 WATER ASSIST CALLS. SEVERAL HOMES HAVE CALLED
            911 TO REPORT HOMES FLOODED.

&&

MDAY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:03 PM CDTFlash Flood WarningOUNLincoln, Payne6 hr
May 23, 7:06 PM CDTTornado WarningOUNHughes, Seminole24 min
May 23, 7:11 PM CDTFlash Flood WarningOUNCleveland, Garvin, Grady, McClain, Murray, Pottawatomie and 1 more6 hr
May 23, 7:17 PM CDTTornado WarningOUNCleveland, Garvin, McClain28 min
May 23, 7:26 PM CDTFlash Flood WarningOUNComanche, Jackson, Kiowa, Tillman6 hr
May 23, 7:28 PM CDTTornado WarningOUNHughes32 min
May 23, 7:30 PM CDTTornado WarningOUNPottawatomie30 min
May 23, 7:41 PM CDTAreal Flood WarningOUNGarfield, Noble8 hr
May 23, 8:05 PM CDTTornado WarningOUNCleveland, Pottawatomie25 min
May 23, 8:11 PM CDTTornado WarningOUNHughes, Seminole16 min
May 23, 8:36 PM CDTRiver Flood WarningOUNGrant, Kay, Noble4 days
May 23, 8:36 PM CDTRiver Flood WarningOUNGrant, Kay49 hr
May 23, 8:42 PM CDTFlash Flood WarningOUNCaddo, Comanche4 hr
May 23, 9:08 PM CDTFlash Flood WarningOUNBeckham, Blaine, Caddo, Canadian, Custer, Greer and 4 more6 hr
May 23, 9:17 PM CDTAreal Flood WarningOUNGrant, Kay6 hr
May 23, 9:34 PM CDTRiver Flood WarningOUNCaddo, Kiowa, Washita4 days
May 23, 9:39 PM CDTRiver Flood WarningOUNKingfisher, Logan69 hr
May 23, 9:41 PM CDTRiver Flood WarningOUNLogan, Payne59 hr
May 23, 9:41 PM CDTRiver Flood WarningOUNPayne5 days
May 23, 9:51 PM CDTFlash Flood WarningOUNComanche, Cotton, Tillman3 hr
May 23, 10:00 PM CDTRiver Flood WarningOUNHughes, Seminole3 days
May 23, 10:03 PM CDTRiver Flood WarningOUNCanadian, Oklahoma24 hr
May 23, 10:06 PM CDTRiver Flood WarningOUNCanadian, Cleveland, Grady, McClain37 hr
May 23, 10:06 PM CDTRiver Flood WarningOUNCleveland, McClain, Pottawatomie4 days
May 23, 10:06 PM CDTRiver Flood WarningOUNHughes27 hr
May 23, 10:28 PM CDTFlash Flood WarningOUNLogan, Payne3 hr
May 23, 10:53 PM CDTRiver Flood WarningOUNPottawatomie46 hr
May 23, 11:52 PM CDTFlash Flood WarningOUNAtoka, Coal, Hughes, Johnston, Lincoln, Murray and 3 more8 hr
May 24, 12:46 AM CDTFlash Flood WarningOUNCaddo, Cleveland, Comanche, Garvin, Grady, Kiowa and 4 more6 hr
May 24, 12:51 AM CDTAreal Flood WarningOUNJackson, Tillman4 hr
May 24, 12:58 AM CDTAreal Flood WarningOUNBeckham, Custer, Greer, Harmon, Jackson, Kiowa and 3 more13 hr
May 24, 1:02 AM CDTAreal Flood WarningOUNBlaine, Caddo, Canadian, Cleveland, Custer, Dewey and 11 more29 hr
May 24, 1:10 AM CDTFlash Flood WarningOUNCarter, Garvin, Grady, Jefferson, Johnston, Love and 3 more6 hr
May 24, 1:36 AM CDTRiver Flood WarningOUNKingfisher23 hr
May 24, 3:05 AM CDTAreal Flood WarningOUNGarfield, Grant, Kay, Noble15 hr
May 24, 3:32 AM CDTRiver Flood WarningOUNBlaine, Kingfisher, Major32 hr
May 24, 3:33 AM CDTRiver Flood WarningOUNKingfisher9 hr
May 24, 3:41 AM CDTFlash Flood WarningOUNAtoka, Bryan, Johnston, Marshall5 hr
May 24, 3:44 AM CDTRiver Flood WarningOUNHughes38 hr
May 24, 6:11 AM CDTRiver Flood WarningOUNHughes19 hr
May 24, 6:46 AM CDTAreal Flood WarningOUNCaddo, Cleveland, Comanche, Garvin, Grady, Kiowa and 6 more23 hr
May 24, 7:13 AM CDTAreal Flood WarningOUNCarter, Garvin, Grady, Jefferson, Johnston, Love and 5 more23 hr
May 24, 7:38 AM CDTAreal Flood WarningOUNAtoka, Coal, Garvin, Hughes, Johnston, Lincoln and 6 more23 hr
May 24, 8:01 AM CDTAreal Flood WarningOUNAtoka, Bryan, Johnston, Marshall23 hr
May 24, 9:01 AM CDTRiver Flood WarningOUNGreer, Jackson23 hr
May 24, 12:15 PM CDTRiver Flood WarningOUNBlaine, Canadian13 hr
May 24, 2:51 PM CDTRiver Flood WarningOUNLogan24 hr
May 24, 3:08 PM CDTAreal Flood AdvisoryOUNAlfalfa, Blaine, Custer, Dewey, Garfield, Grant and 5 more3 hr
May 24, 4:00 PM CDTFlash Flood WarningOUNGarfield, Grant, Kay, Kingfisher, Logan, Noble and 1 more4 hr

Nearby

Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.